Volume 1, Issue 3, September 2016
I-Statistically Pre-cauchy Triple Sequences of Fuzzy Real Numbers
Pages: 36-43     Published Online: Sep. 18, 2016
DOI: 10.11648/j.mcs.20160103.11
Abstract | Full-Text PDF (236KB)
View 1265                 Downloads 45
A New Algorithm for Solving Nonlinear Equations by Using Least Square Method
Pages: 44-47     Published Online: Sep. 18, 2016
DOI: 10.11648/j.mcs.20160103.12
Abstract | Full-Text PDF (756KB) | Full-Text Html
View 1930                 Downloads 121
Discussion on Borehole Wave Modes Excited by Two Types of Acoustic Logging While Drilling Sources
Pages: 48-55     Published Online: Sep. 29, 2016
DOI: 10.11648/j.mcs.20160103.13
Abstract | Full-Text PDF (636KB) | Full-Text Html
View 2398                 Downloads 96
On A-Self-Adjoint, A-Unitary Operators and Quasiaffinities
Pages: 56-60     Published Online: Sep. 7, 2016
DOI: 10.11648/j.mcs.20160103.14
Abstract | Full-Text PDF (233KB) | Full-Text Html
View 1969                 Downloads 81
Least Absolute Integral Method of Data Fitting Based on Algorithm of Simulated Annealing and Neural Network
Pages: 61-65     Published Online: Oct. 9, 2016
DOI: 10.11648/j.mcs.20160103.15
Abstract | Full-Text PDF (217KB) | Full-Text Html
View 1938                 Downloads 75
Browse journals by subject